advertisement
Question
Posted by: JK | 2009/10/13

BP

HI

I have been on losartin 25mg for a year now after having mild BP.I am a 41 yr old male, 87kg and do daily exercise now after my BP being 120/80 for ages today it was 120/90.

I did not feel stressed so why this jump.

I am concerned as I do not want to have to take more Losartan as I really dont like taking BP medicine.

Thanks

Jk

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo JK
Do not worry yourself about a single high blood pressure reading - if it is consistently higher for a few days in a row, and you don't have any obvious causative factors like stress, pain, or emotional upsets, then you can begin thinking about seeing a doctor for a change in the dosage of your medication. One can get an increase in BP temporarily due to exercise,stress or pain or emotional upsets, the BP usually returns to normal in a few hours. One must also be sure that the machine that you measure with is working correctly.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/13

Hallo JK
Do not worry yourself about a single high blood pressure reading - if it is consistently higher for a few days in a row, and you don't have any obvious causative factors like stress, pain, or emotional upsets, then you can begin thinking about seeing a doctor for a change in the dosage of your medication. One can get an increase in BP temporarily due to exercise,stress or pain or emotional upsets, the BP usually returns to normal in a few hours. One must also be sure that the machine that you measure with is working correctly.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement